Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 106, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2014, 7:54 PM CDT for Lawrence County, Wayne County, Tennessee. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2014, 7:54 PM CDT (00:54 UTC)
- Expired
- Jul 8, 2014, 9:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Lawrence County, TN, Wayne County, TN
The radar
The Northeast Alabama radar (KHTX), 123 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 8:00 PM CDT | TSTM WND DMG | 4 Nne Loretto, TN | TREE DOWN ON LONG BRANCH ROAD |
| Jul 8, 8:10 PM CDT | TSTM WND DMG | 2 Nw Loretto, TN | WLX RADIO REPORTS TREE LIMBS DOWN ON BUSBY ROAD BETWEEN LORETTO AND WESTPOINT |
| Jul 8, 8:15 PM CDT | TSTM WND DMG | St. Joseph, TN | TREE DOWN ON STATE LINE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
284
WUUS54 KOHX 090054
SVROHX
TNC099-181-090200-
/O.NEW.KOHX.SV.W.0106.140709T0054Z-140709T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
754 PM CDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WAYNE COUNTY IN MIDDLE TENNESSEE...
SOUTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 900 PM CDT
* AT 753 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
NEAR COLLINWOOD AND WESTPOINT...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
COLLINWOOD...LORETTO...CYPRESS INN...IRON CITY...WESTPOINT...ST.
JOSEPH...FIVE POINTS AND LEOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3500 8798 3523 8799 3522 8722 3521 8721
3520 8722 3520 8721 3517 8722 3516 8720
3512 8720 3512 8721 3500 8723
TIME...MOT...LOC 0053Z 275DEG 20KT 3512 8781
$$
SHAMBURGER2 follow-up statements
808
WWUS54 KOHX 090110
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
810 PM CDT TUE JUL 8 2014
TNC099-181-090200-
/O.CON.KOHX.SV.W.0106.000000T0000Z-140709T0200Z/
WAYNE TN-LAWRENCE TN-
810 PM CDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN LAWRENCE AND SOUTHERN WAYNE COUNTIES...
AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ST.
JOSEPH...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
LORETTO...LEOMA AND FIVE POINTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3500 8798 3523 8799 3522 8722 3521 8721
3520 8722 3520 8721 3517 8722 3516 8720
3512 8720 3512 8721 3500 8723
TIME...MOT...LOC 0111Z 284DEG 19KT 3503 8750
$$
SHAMBURGER151
WWUS54 KOHX 090133
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CDT TUE JUL 8 2014
TNC099-181-090200-
/O.CON.KOHX.SV.W.0106.000000T0000Z-140709T0200Z/
WAYNE TN-LAWRENCE TN-
833 PM CDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN LAWRENCE AND SOUTHERN WAYNE COUNTIES...
AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COLLINWOOD...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
LORETTO...WESTPOINT...IRON CITY...ST. JOSEPH AND FIVE POINTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3522 8745 3507 8722 3500 8723 3500 8798
3523 8799
TIME...MOT...LOC 0133Z 294DEG 27KT 3515 8768
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:11 PM CDT, 43 minutes earlier.
Area forecast discussion, Jul 8, 7:11 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 711 PM CDT TUE JUL 8 2014 .DISCUSSION... WILL ISSUE UPDATE TO REMOVE THE LATE AFTERNOON WORDING. ALSO...STILL CONTINUING TO SEE THE SOUTHWARD ADVANCEMENT OF A LINE OF DEVELOPING CONVECTION ALONG THE OH RIVER. ADDITIONAL DEVELOPMENT IS NOTED OVER WESTERN TN AND THIS MAY TRY TO DEVELOP NORTHWARD WITH TIME. UPDATES TO GRIDS WILL INCLUDE LOWERING POPS ACROSS THE NORTH BUT ONLY PRIOR TO 04Z. REMAINDER OF FCST LOOKS TO BE IN GOOD SHAPE FOR NOW. && .PREV DISCUSSION... /ISSUED 651 PM CDT TUE JUL 8 2014/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. WITH UNCERTAINTIES THRU AT LEAST 09/18Z CONCERNING INTERACTIONS OF LOCAL MOISTURE...INSTABILITY...AND LIFTING MECHANISMS PER SFC FRONT APPROACHING ALONG WITH DEEPENING OF UPPER LEVEL TROUGHING DYNAMICS SUPPORTING EMBEDDED SHORTWAVES IN FLOW ALOFT ACROSS THE MID STATE...ESPECIALLY FOR BNA/CSV... SEVERAL AMENDMENTS POSSIBLE. WILL GO WITH VFR CONDITIONS FOR BREVITY IN TAF FORECASTS...BUT WOULD NOT BE SURPRISED FOR TAFT SITES TO EXPERIENCE BRIEF MVFR/IFR CONDITIONS. BEST INSTABILITY AXIS GENERALLY REMAINS S OF BNA/CSV...BUT SHORT RANGE MODELS SHOWING AN INCREASE IN AREAL COVERAGE NWD FROM 09/04Z-09/09Z...BUT NOT CONFIDENT ENOUGH TO MENTION CAT SHWRS/TSTMS CKV...WILL MENTION VCTS ONLY. FRONT WILL MOVE THRU MID STATE BEFORE STALLING BY 09/18Z AND THEN PUSH BACK SLIGHTLY N AS A STATIONARY FRONT THRU 09/24Z... RESULTING IN AT LEAST VCTS AT TAF SITES THRU 09/24Z. PREV DISCUSSION.../ISSUED 548 PM CDT TUE JUL 8 2014/ MESOSCALE UPDATE... LAPS DATA SHOWING THE GREATEST INSTABILITY AT THIS TIME STRETCHES FROM SOUTHWESTERN TN EASTWARD TOWARD THE CENTRAL PLATEAU. CONVECTION IS FIRING ALONG THIS INSTABILITY AXIS. MIDDLE TN RESIDES ON THE SOUTHERN EDGE OF A RATHER BROAD UPPER TROUGH AND THUS...STEERING FLOW IS RATHER SLOW AND WE ARE SEEING THAT WITH THESE SLOW MOVING STORMS. SO...IN ADDITION TO THE STRONG THUNDERSTORM POTENTIAL LATE THIS AFTERNOON AND EVENING...HEAVY RAINFALL AND THE POTENTIAL FOR SOME MINOR FLOODING CANNOT BE RULED OUT. NOW THE CURRENT POSITIONING OF THE FRONTAL BOUNDARY IS NORTH OF TN AND IS LOCATED NEARLY PARALLEL TO THE OHIO RIVER. WE ARE SEEING THE BEGINNINGS OF CONVECTIVE DEVELOPMENT ACROSS SOUTHERN IL. THIS IS THE ACTIVITY THAT WE WILL NEED TO WATCH FOR POTENTIAL STRENGTHENING AND THE POSSIBILITY FOR SEVERE WEATHER LATER TONIGHT. DEWPOINTS ARE VERY HIGH...MID/UPPER 70S ACROSS NRN MS RIGHT NOW. SOME OF THESE HIGHER DEWPOINTS MAY ADVECT OUR WAY LATER THIS EVENING. THIS MAY HELP TO REVAMP THE CAPES WHICH ARE TENDING TO DECREASE AS PER THE USUAL DIURNAL INFLUENCES. SO FOR NOW...STRONG STORMS ACROSS THE SOUTH...THEN WE'LL NEED TO WATCH FOR POTENTIAL SEVERE WEATHER COMING SOUTHWARD LATER TONIGHT. PREV DISCUSSION.../ISSUED 156 PM CDT TUE JUL 8 2014/ DISCUSSION... STEPPED OUTSIDE AND NOTICED WE STILL HAVE QUITE A BIT OF ALTOCUMULUS OVERHEAD INDICATIVE OF WARM ADVECTION AT THAT LEVEL. TEMPS ARE WARMING AT 700 MBARS WITH +8 CELSIUS ALONG THE PLATEAU TO A +10 CELSIUS ALONG THE MISSISSIPPI RIVER AND EVEN WARMER 700 TEMPS BACK IN OKLAHOMA THAT ARE GETTING ADVECTED EASTWARD TOWARD ARKANSAS...BUT STILL NOT ENOUGH TO CAP US OFF. SURFACE FRONT DRAPED DOWN THROUGH FAR SOUTHERN ILLINOIS THEN DOWN ACROSS SOUTHERN MISSOURI THEN INTO OKLAHOMA. FRONT IS SLOWING ON SOUTH END WITH 35 KNOT WESTERLY LOW LEVEL JET BOOTHEEL INTO WEST TENNESSEE. STILL A LOT OF CONVECTIVE INHIBITION TO OVERCOME AND IT'S GOING TO TAKE A WHILE. STILL BEST SURFACE BASED LI'S IN EASTERN ARKANSAS INTO WESTERN TENNESSEE ALONG WITH 2 INCH PRECIPITABLE WATER THAT IS BEING TRANSPORTED IN THIS DIRECTION. ALL IN ALL THINK IT WILL BE LATE AFTERNOON BEFORE WE SEE DEVELOPMENT AHEAD OF FRONT AND IT MAY BE EVEN AFTER 23Z THIS EVENING. BEST AREA FOR DEVELOPMENT WOULD BE BOOTHEEL AND ALONG KENTUCKY/TENNESSEE BORDER. AM BEGINNING TO SEE SOME NEWLY DEVELOPED SHOWERS AND ISOLATED THUNDERSTORMS ALONG ALABAMA BORDER WORKING EASTWARD. THIS IN AN AREA OF HIGH SURFACE BASED CAPES AND LI'S DOWN AROUND -6. STRONG STORMS WITH GUSTY WINDS ARE POSSIBLE TONIGHT IN MIDDLE TENNESSEE WITH LOCALLY HEAVY RAINFALL. SURFACE FRONT WILL BISECT MID STATE ON WEDNESDAY WITH HIGHER POPS GENERALLY SOUTH OF INTERSTATE 40. COULD STILL SEE SOME STRONG STORMS SOUTHERN AREAS WEDNESDAY MORNING. WINDS ON WEDNESDAY WILL TURN TO THE NORTHWEST DURING THE DAY AS FRONT SINKS SOUTH OF MID STATE BY WEDNESDAY EVENING. I KEPT A SMALL POP IN FOR SOUTHERN MIDDLE TENNESSEE AND PLATEAU FOR WEDNESDAY EVENING WITH FRONT NEARBY. UPPER TROUGH DOMINATES INTO FRIDAY BUT UPPER RIDGE BUILDS IN AS WE GO THROUGH THE WEEKEND WITH UPPER TROUGH DIGGING DOWN EATING INTO UPPER RIDGE FIRST OF NEXT WEEK. THEREFORE I KEPT THURSDAY AND FRIDAY DRY THEN INTRODUCED A SMALL POP FOR SATURDAY AND SUNDAY AND INCREASED POPS MONDAY AND TUESDAY AS NORTHWEST FLOW DOMINATES EARLY IN THE WEEK. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jul 8, 5:06 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 506 PM CDT TUE JUL 8 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-091015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 506 PM CDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS MIDDLE TENNESSEE. THE TIMING OF THE SEVERE THUNDERSTORM POTENTIAL WILL BE FROM 9 PM UNTIL MIDNIGHT ACROSS THE NORTHWESTERN HALF OF THE MID STATE...AND MIDNIGHT UNTIL 3 AM FOR THE SOUTHEASTERN HALF. SOME SCATTERED STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE PRIOR TO THAT TIME ACROSS SOUTHERN MIDDLE TN AS WELL. DAMAGING WIND GUSTS...HAIL...AND HEAVY RAINFALL...WHICH WILL CREATE A LOCALIZED FLASH FLOOD THREAT...ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY FOR AREAS SOUTH OF INTERSTATE 40...BUT ESPECIALLY FOR THOSE CLOSER TO THE ALABAMA STATE LINE. STRONG WIND GUSTS AND HEAVY RAINFALL WILL BE THE MAIN THREATS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED THIS EVENING...AND POSSIBLY AGAIN ON WEDNESDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 21
In the hours before
Local storm report, Jul 8, 6:25 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 1 E EAGLEVILLE 35.74N 86.64W
07/08/2014 E0.88 INCH RUTHERFORD TN TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED JUST EAST OF
EAGLEVILLE
&&
EVENT NUMBER OHX1400456
SHAMBURGERSpecial weather statement, Jul 8, 6:32 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
632 PM CDT TUE JUL 8 2014
TNZ093-094-090015-
LAWRENCE-WAYNE-
632 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND WAYNE COUNTIES...
AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLIFTON TO
LORETTO...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WESTPOINT...COLLINWOOD...ST.
JOSEPH...WAYNESBORO...FIVE POINTS...LEOMA AND LAWRENCEBURG.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3506 8799 3529 8799 3530 8802 3535 8801
3539 8803 3541 8798 3543 8801 3546 8798
3547 8784 3549 8780 3547 8765 3544 8764
3540 8757 3523 8722 3520 8721 3500 8723
3500 8762
SHAMBURGERSpecial weather statement, Jul 8, 6:46 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
646 PM CDT TUE JUL 8 2014
TNZ063-064-078-090015-
CANNON-DE KALB-WARREN-
646 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR CANNON...SOUTHERN DE KALB AND
NORTHERN WARREN COUNTIES...
AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR WOODBURY...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE READYVILLE...BRADYVILLE...
WOODBURY...CENTERTOWN AND GREEN HILL.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3573 8620 3576 8618 3579 8619 3580 8618
3588 8617 3592 8614 3595 8579 3571 8578
SHAMBURGERSpecial weather statement, Jul 8, 7:01 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
701 PM CDT TUE JUL 8 2014
TNZ031>034-066-090030-
CUMBERLAND-FENTRESS-JACKSON-OVERTON-PUTNAM-
701 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...FENTRESS...
JACKSON...OVERTON AND PUTNAM COUNTIES...
AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
AN AREA OF STRONG THUNDERSTORMS NEAR ALGOOD...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE COOKEVILLE...ALGOOD...RICKMAN...
MONTEREY...CRAWFORD AND CLARKRANGE.
SMALL HAIL...WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...AND FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THESE STORMS.
LAT...LON 3624 8487 3621 8491 3618 8490 3616 8490
3615 8489 3600 8491 3619 8579 3636 8575
3630 8486
31Special weather statement, Jul 8, 7:24 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
724 PM CDT TUE JUL 8 2014
TNZ093-094-090100-
LAWRENCE-WAYNE-
724 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAWRENCE AND SOUTHERN
WAYNE COUNTIES...
AT 723 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR COLLINWOOD...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE COLLINWOOD...WESTPOINT...IRON
CITY...ST. JOSEPH AND LORETTO.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3507 8792 3530 8779 3522 8733 3500 8743
3500 8772
SHAMBURGERLocal storm report, Jul 8, 7:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
749 PM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG MANCHESTER 35.47N 86.08W
07/08/2014 COFFEE TN TRAINED SPOTTER
2 TREES DOWN IN MANCHESTER NEAR THE INTERSECTION OF
SPRING STREET AND HWY 41
0615 PM HAIL 1 E EAGLEVILLE 35.74N 86.64W
07/08/2014 E0.88 INCH RUTHERFORD TN TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED JUST EAST OF
EAGLEVILLE
&&
EVENT NUMBER OHX1400455 OHX1400456
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:01 PM CDT | Special Weather Statement | OHX | Jackson, Putnam | 29 min |
| Jul 8, 7:24 PM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 36 min |
| Jul 8, 8:58 PM CDT | Special Weather Statement | OHX | Hickman | 32 min |
| Jul 8, 9:40 PM CDT | Flash Flood Warning | OHX | Lawrence, Wayne | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.